Some duality results on bounded approximation properties of pairs

Tom 217 / 2013

Eve Oja, Silja Treialt Studia Mathematica 217 (2013), 79-94 MSC: Primary 46B28; Secondary 46B20, 46B10, 47B10. DOI: 10.4064/sm217-1-5

Streszczenie

The main result is as follows. Let $X$ be a Banach space and let $Y$ be a closed subspace of $X$. Assume that the pair $(X^{*}, Y^{\perp })$ has the $\lambda $-bounded approximation property. Then there exists a net $( S_\alpha )$ of finite-rank operators on $X$ such that $S_\alpha (Y) \subset Y$ and $\| S_\alpha \| \leq \lambda $ for all $\alpha $, and $( S_\alpha )$ and $( S^{*}_\alpha )$ converge pointwise to the identity operators on $X$ and $X^{*}$, respectively. This means that the pair $(X,Y)$ has the $\lambda $-bounded duality approximation property.

Autorzy

  • Eve OjaFaculty of Mathematics
    and Computer Science
    Tartu University
    J. Liivi 2
    50409 Tartu, Estonia
    and
    Estonian Academy of Sciences
    Kohtu 6
    10130 Tallinn, Estonia
    e-mail
  • Silja TreialtFaculty of Mathematics and Computer Science
    Tartu University
    J. Liivi 2
    50409 Tartu, Estonia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek